# SDR DALA2014062703848

- Difficulty date: May 25, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fitting
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN GUIDE PIN FITTINGS, ON TAIL CONE SETTLEMENT AREA.  DAMAGE GUIDE PIN FITTINGS A E/A ON TAIL CONE SETTLEMENT AREA WERE REPLACED IAW SRM 51-30-2.
